# SDR SWAA2022020835117

- Difficulty date: January 9, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,977 hours, 8,537 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BODY FAIRING PANEL 191FL CRACKED / REPAIRED CRACK ON BODY FAIRING PANEL 191FL PER SRM 53-30-70-2R-1 TABLE 202 AND SRM 51-70-05-2R-7
